Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 1 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 1 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF Free Access     Request Permissions
Richard D. Brauer
Walter Feit.
Bull. Amer. Math. Soc. 1 (1979), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513747
Blocks of characters and structure of finite groups
Richard Brauer.
Bull. Amer. Math. Soc. 1 (1979), 21-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513748
An introduction to the classification of finite simple groups
Michael Aschbacher.
Bull. Amer. Math. Soc. 1 (1979), 39-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513749
The classification of finite simple groups I. Simple groups and local analysis
Daniel Gorenstein.
Bull. Amer. Math. Soc. 1 (1979), 43-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513750
Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}( 2,C )$
Richard E. Block.
Bull. Amer. Math. Soc. 1 (1979), 247-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513751
The homotopy type of homeomorphisms of 3-manifolds
Eugénia César de Sĭ and Colin Rourke.
Bull. Amer. Math. Soc. 1 (1979), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513752
Maximal functions: A proof of a conjecture of A. Zygmund
Antonio Córdoba.
Bull. Amer. Math. Soc. 1 (1979), 255-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513753
Homotopy inverses for nerve
Rudolf Fritsch and Dana May Latch.
Bull. Amer. Math. Soc. 1 (1979), 258-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513754
Boundary regularity and embedded solutions for the oriented Plateau problem
Robert Hardt and Leon Simon.
Bull. Amer. Math. Soc. 1 (1979), 263-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513755
Selfadjoint operator extensions satisfying the Weyl commutation relations
Palle E. T. Jørgensen.
Bull. Amer. Math. Soc. 1 (1979), 266-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513756
Ends of maps and applications
Frank Quinn.
Bull. Amer. Math. Soc. 1 (1979), 270-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 513757

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Abstract analytic function theory and Hardy algebras, by Klaus Barbey and Heinz König.
Reviewer: Patrick Ahern
Bull. Amer. Math. Soc. 1 (1979), 201-203
Review information
Full-text PDF Free Access
The theory of partitions, by George E. Andrews.
Reviewer: Richard Askey
Bull. Amer. Math. Soc. 1 (1979), 203-210
Review information
Full-text PDF Free Access
Nonlinearity and functional analysis, by Melvyn S. Berger.
Reviewer: P. M. Fitzpatrick
Bull. Amer. Math. Soc. 1 (1979), 210-217
Review information
Full-text PDF Free Access
Combinatorial set theory, by Neil H. Williams.
Reviewer: James E. Baumgartner
Bull. Amer. Math. Soc. 1 (1979), 217-219
Review information
Full-text PDF Free Access
Introduction to operator theory. I, Elements of functional analysis, by Arlen Brown and Carl Pearcy.
Reviewer: H. S. Bear
Bull. Amer. Math. Soc. 1 (1979), 220-221
Review information
Full-text PDF Free Access
Boolean-valued models and independence proofs in set theory, by J. L. Bell.
Reviewer: Paul C. Eklof
Bull. Amer. Math. Soc. 1 (1979), 221-223
Review information
Full-text PDF Free Access
Proof theory, by Kurt Schütte.
Reviewer: Solomon Feferman
Bull. Amer. Math. Soc. 1 (1979), 224-228
Review information
Full-text PDF Free Access
Linear estimation and stochastic control, by M. H. A. Davis.
Reviewer: Wendell H. Fleming
Bull. Amer. Math. Soc. 1 (1979), 228-229
Review information
Full-text PDF Free Access
Classical Banach spaces., by Joram Lindenstrauss and Lior Tzafriri.
Reviewer: W. B. Johnson
Bull. Amer. Math. Soc. 1 (1979), 230-232
Review information
Full-text PDF Free Access
Induced representations and Banach $^*$-algebraic bundles, by J. M. G. Fell.
Reviewer: Marc A. Rieffel
Bull. Amer. Math. Soc. 1 (1979), 232-237
Review information
Full-text PDF Free Access
Topological algebras, by E. Beckenstein, L. Narici and C. Suffel.
Reviewer: J. H. Williamson
Bull. Amer. Math. Soc. 1 (1979), 237-245
Review information
Full-text PDF Free Access
Finite element Galerkin methods for differential equations, by Graeme Fairweather.
Reviewer: Robert E. Barnhill
Bull. Amer. Math. Soc. 1 (1979), 245-246
Review information
Full-text PDF Free Access